MathSciNet Relay Station
MathSciNet bibliographic data
MR2480050 (2010b:62248) 62J02 (45P05 65R20 65R30)
Sun, Hongwei; Wu, Qiang Application of integral operator for regularized least-square regression. Math. Comput. Modelling 49 (2009), no. 1-2, 276–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement